BibTeX record journals/cagd/LiuTCZ10

download as .bib file

@article{DBLP:journals/cagd/LiuTCZ10,
  author    = {Zhi Liu and
               Jieqing Tan and
               Xiaoyan Chen and
               Li Zhang},
  title     = {The conditions of convexity for Bernstein-B{\'{e}}zier surfaces
               over triangles},
  journal   = {Comput. Aided Geom. Des.},
  volume    = {27},
  number    = {6},
  pages     = {421--427},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.cagd.2010.05.004},
  doi       = {10.1016/j.cagd.2010.05.004},
  timestamp = {Sat, 22 Feb 2020 13:53:55 +0100},
  biburl    = {https://dblp.org/rec/journals/cagd/LiuTCZ10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics